Anup Biswanath Dixit

Anup Biswanath Dixit

Fellow
Mathematics
2254 3211
anupdixit @ imsc . res . in
211 New Building
Research Interests: 
  • Number Theory
Education: 
  • PhD, University of Toronto, 2018.
Career History: 
  • Coleman postdoctoral fellow at Queen's University, (2018-2020).
  • Inspire Faculty fellow at Chennai Mathematical Institute, (July-Dec, 2020).
  • Assistant professor at IMSc, (2020- ).
Courses Taught: 
  • Please use bulletted list and Text format Full HTML
Selected publications: 
  • A localized Erdos-Kac theorem (with M. R. Murty), Hardy-Ramanujan journal, to appear.
  • On the generalized Brauer-Siegel theorem for asymptotically exact families with solvable normal closure, Int. Math. Res. Not. IMRN, appeared online.
  • Large values of L-functions on 1-line (with K. Mahatab), Bulletin of Australian Mathematical Society, to appear.
  • On Euler-Kronecker constants and the generlized Brauer-Siegel theorem, Proceedings of American Mathematical Society, 148, (2020), 1399-1414.
  • A uniqueness property of general Dirichlet series,  Journal of Number theory206, (2020), 123-137.
  • The Lindelof class of $L$-functions, II (with V. K. Murty), International Journal of number theory, 15, no. 10, (2019), 2201-2221.